ACEFFEIN. 20 tablets

ACEFFEIN. 20 tablets
€ 15.00
Add to Cart
Aceffein combined product with protivobolkovo, temperature decreasing and less pronounced anti-inflammatory action. In combination protivobolkovoto action of the individual components is enhanced and reducing side effects due to use of lower doses of the components.

ACEFFEIN. 20 tablets 

 
 
ACEFFEIN WHAT IS AND WHAT IT IS USED FOR ?
Aceffein combined product with protivobolkovo , temperature decreasing and less pronounced anti-inflammatory action . In combination protivobolkovoto action of the individual components is enhanced and reducing side effects due to use of lower doses of the components. The combination also exhibits the following effects: sedation / emollient / action on the central nervous system ; beneficial effects on the brain vessels and reduce intracerebral pressure / to effect a reduction of the headache / . Caffeine enhances the effect of the other three constituents, facilitating their passage across the blood- brain barrier. Codeine has marked antitussive activity and enhances the analgesic effect of acetaminophen and acetylsalicylic acid .

Atsefein be used for short-term symptomatic treatment of poorly responsive self- administration of the separate components pains of different origin with low to medium intensity:
headache , migraine , toothache ;
pain after injuries and operations;
severe joint and muscle pain (including inflammatory and degenerative diseases of the musculoskeletal system ) ;
diseases of the peripheral nerves - neuralgia, neuritis , radiculitis, plexitis ;
inflammation of the upper respiratory tract, accompanied by cough and fever .

2 . BEFORE YOU USE ACEFFEIN
Do not use Atsefein :
if you are allergic (hypersensitive) to any of the active or the excipients ;
if you are allergic to NSAIDs ;
if you have a stomach ulcer and duodenum ;
in the presence of bleeding ;
in severe renal and hepatic failure;
during pregnancy and lactation ;
in children under 15 years.

Take special care with Atsefein
The product should be used with caution in patients with bronchial asthma. Use of the product should be discontinued immediately if symptoms of anaphylaxis ( sudden occurrence of a severe allergic reaction with skin rashes , shortness of breath , gastrointestinal and cardiovascular complaints ) .
Caution should be exercised during concomitant use with other drugs containing acetaminophen because of the risk of overdose.
When administered at higher doses than recommended , the risk of serious liver damage .
At frequent and prolonged intake of Atsefein necessary to conduct monitoring of blood counts and indicators of liver and kidney function. It is necessary and monitor the occurrence of visible bleeding of the gastrointestinal tract .
The product should be used with caution in elderly patients with gastroduodenites , ischemic heart disease, hypertension , impaired ' in peripheral circulation , uterine bleeding due to the frequent occurrence of adverse drug reactions.
Atsefein can affect the laboratory results in the assay of uric acid , and glucose .
With continuous Atsefein may develop dependence contained in it codeine .
It is possible to display or worsening headache after prolonged analgesic therapy ( > 3 months ) with the use of analgesics in a day or more frequently. Headaches caused by excessive use of analgesics should not be treated by increasing their dose . In such cases, analgesic treatment should be discontinued after consulting a doctor .
Some people with a certain type of metabolism ( so-called ultra-fast metabolizers ) may be expected symptoms of overdose with codeine , such as excessive sleepiness , confusion, shallow breathing , even at recommended doses.

Taking other medicines
Please tell your doctor or pharmacist if you are taking shi recently taken any other medicines, including medicines obtained without a prescription.
The components of the combination are implicated in the metabolism ( absorption ) of many drugs, and should therefore be avoided with the combination of other products.
Paracetamol - coadministration aminophenazone can lead to amplification effects of both products as well as increasing their toxicity. Acetaminophen increases the effect of coumarin anticoagulants. Oral contraceptive products weaken its effects. Rifampicin reduces the analgesic effect. Cimetidine reduces toxicity and enhances analgesia . Paracetamol prolongs degradation of chloramphenicol , and leads to an increased risk of bone marrow damage . The title application and alcohol damages the liver drugs leads to increased risk of the liver function.

Acetylsalicylic acid - during concomitant use with other NSAIDs, corticosteroids or alcohol increases the risk of occurrence of adverse effects from the gastrointestinal tract ( ulcers, bleeding) . Corticosteroids reduce the content of acetylsalicylic acid in the blood. In concomitant use of thrombolytic agents ( drugs that destroy blood clots formed in the circulatory system, antistreptaza , streptokinase , urokinase , etc. . ) Is prolongs bleeding time and increases the risk of bleeding . Acetylsalicylic acid may increase the level of drugs that reduce blood clotting (heparin , coumarin and indanedione anticoagulants ) and the risk of bleeding. Not recommended for concomitant use of antiplatelet agents ( product inhibits platelet clumping and blood clots ) due to the increased risk of bleeding. Concomitant use of cephalosporin antibiotics and valproic acid may increase the risk of bleeding. Acetylsalicylic acid may enhance the blood glucose lowering effect of oral sulfonylurea antidiabetic agents , which requires adjustment of the dose and caution in their combination . The effect of spironolactone decreased during concurrent use with acetylsalicylic acid. It reduces the renal clearance of methotrexate and thus may increase plasma concentrations to toxic and therefore not recommended for joint use. Acetylsalicylic acid weakens the effect of uricosuric agents ( probenecid , sulfinpyrazone ) . Concomitant use of antacids , H2 blockers and anticholinergic products reduce the absorption of acetylsalicylic acid. Phenobarbital reduces the effect of acetylsalicylic acid due to enzyme induction and acceleration of metabolism . Acetylsalicylic acid reduces hepatic clearance of zidovudine , increasing the risk of toxicity. Concurrent administration of tetracyclines may lead to the formation of complexes nonabsorbable . This requires an interval of at least 1-3 hours between the various products. Simultaneous durable acetaminophen , acetylsalicylic acid increases the risk of kidney damage . Concurrent use of hydantoin anticonvulsants such as increased plasma levels of the latter, and its effectiveness and / or toxicity , thus it is necessary to adjust the dose of hydantoin . Needs vitamin K may be increased in patients receiving high doses of acetylsalicylic acid.

Codeine - enhances central nervous system depressant action of alcohol , barbiturates , benzodiazepines , hypnotics and sedatives products. The use of MAO inhibitors and tricyclics codeine together with each other may enhance their effects . Co-administration of anticholinergics with codeine may cause intestinal paralysis .

Caffeine - reduces power sleep inducing products. Enhances the effect of NSAIDs .

Taking Atsefein with food and drink
Given the reduced tolerance of the alcohol is to be avoided it is consumed during the treatment with the product.

Pregnancy and lactation
Ask your doctor or pharmacist before taking any medicine.
Active substances in Atsefein can cause fetal harm when administered during pregnancy. They pass into breast milk. Therefore Atsefein not be used during pregnancy and lactation.

Driving and using machines
Most of the ingredients of Atsefein affect the central nervous system , altered sensory and motor reactions , so during treatment with this product, it is advisable not to drive or operate machinery or doing it with caution.

3 . HOW TO TAKE ACEFFEIN ?
Always take Atsefein exactly as stated in this leaflet. If you are not sure , ask your doctor pharmacist shi !

Administered orally .
Adults and children over 15 years:
Usually take 1 tablet 3-4 times daily . The maximum single dose is 2 tablets and the maximum dose is 6 tablets. The course of treatment lasts no more than 5-7 days.
The tablets are taken with meals , with fluid.
Children under 15 years:
Not suitable for children under 15 years!
If you take more dose Atsefein
When taking a higher dose than prescribed , immediately contact a doctor !
Overdose can be any of the following symptoms: depression of the central nervous system marked by dizziness , drowsiness , slow reactions , palpitations , low blood pressure , severe hepatic impairment , bleeding from the gastrointestinal tract, respiratory depression, convulsions, respiratory depression and cardiac activity , coma .
In watching some of the symptoms of an overdose need to be discontinued product , gastric lavage and appoint charcoal and symptomatic agents. By irradiation of the organism must be maintained adequately breathing and blood pressure is stable .

If you forget to take Aceffein
Do not take a double dose to make up for a missed dose. Do this in the next regular dose.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

4 . POSSIBLE SIDE EFFECTS
Like all medicines, Atsefein can cause side effects, although not everybody gets them .

Most often they are temporary and resolved upon discontinuation of treatment . Some patients may be observed :
Immune system disorders - increased risk of anaphylaxis (severe life-threatening allergic reaction). Hypersensitivity reactions : itching, hives, provoke bronchospasm ( narrowing of the bronchi ) , shortness of breath , edema Quincke (severe allergic reaction with swelling of the soft tissues of the face and neck) ;
gastrointestinal disorders - dry mouth , heartburn, indigestion, abdominal pain, nausea , vomiting, constipation or diarrhea , toxic uvrezhdane_na . liver by elevated liver function tests , gastric and duodenal ulcers, bleeding from the gastrointestinal tract ( occult bleeding , hematemesis , melena ) ;
nervous system disorders - sleep disturbances , impaired coordination , tremors , restlessness, irritability, headaches at high doses;
Cardiac disorders - palpitations, low blood pressure , palpitations, premature (irregular heartbeat ) ;
Renal and urinary disorders - with prolonged high doses of a possible decrease in renal function (especially in patients with pre- damaged one) and single cases papillary necrosis ;
Blood and lymphatic system - a reduction in platelet count, increased prothrombin time , increased bleeding ( epistaxis, gingival bleeding , purpura ) , haemolytic anemia.
If any of the side effects gets serious, or you notice other effects not listed in this leaflet , please tell your doctor or pharmacist.

5 . HOW TO STORE ACEFFEIN ?
Keep out of the reach of children.
At temperatures below 25 ° C.
Atsefein not use after the expiry date stated on the carton . The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required . These measures will help to protect the environment.
6 . FURTHER INFORMATION
What does Atsefein ?
The active ingredients in one tablet were : Paracetamol 250 mg, Acetylsalicylic acid 250 mg, caffeine 50 mg, codeine phosphate hemihydrate 10 mg.
Other ingredients are: cellulose, microcrystalline ; corn starch ; crospovidone ; sodium stearyl fumarate , povidone , silica , colloidal anhydrous .

Atsefein looks like and contents of the pack ?
Atsefein a round flat tablets with bilateral facet , on one side , with a diameter of 13 mm, white or almost white.

package
At 5 and 10 tablets are packed blister .
4 blisters of 5 tablets per pack.
2 blisters of 10 tablets per pack.
20 tablets in a glass bottle . A bank in a package.
20 tablets in a polypropylene Bank. A bank in a package.


 
 
€ 15.00
Add to Cart
Close